# SDR CA150707002

- Difficulty date: July 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Broken
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FAULT CODE 911AB REPORTED BY MAINTENANCE WITH A LOW PRESSURE FUEL INDICATION REPORTED BY THE FLIGHT CREW. DURING INVESTIGATION MAINTENANCE FOUND THE LT ENGINE FEED EJECTOR PUMP WITH THE CHECK VALVE DISLODGED.  THE AIRPLANE WAS POST SB 84-28-016 AND PRE SB 84-28-017.  MAINTENANCE REPLACED THE ENGINE FEED EJECTOR PUMP IAW SB 84-28-017 WITH PN 2960008-103 AND ACFT RETURNED TO SERVICE.
